# SDR SWAA2020030642196

- Difficulty date: February 25, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER ANGLE LBL 31.83 TO LBL 6.13 AT MAIN WHEEL WELL COMPARTME (1 EA)         REPLACED ANGLE (STIFFENER) P/N 111A1301U5 LOC VAPOR BARRIER LBL 31.83 TO LBL 6.13 AT MAIN WHEEL WELL COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM FOR CRACK IAW B737-700 SRM 51-10-02, 51-40-05 AND DWG # 111A1001 REV F
